# SDR SWIA202053277

- Difficulty date: August 28, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED BETWEEN FS 349 TO FS 409 AT RBL 9.  C-CHECK RO 10/13/2020.  INSTALLED NEW, SERVICEABLE FLOOR SEAT TRACK BETWEEN FS 349 TO FS 409 AT RBL 9, IAW CRJ 200 AMM.  SEE CONTINUATION CARD FOR WORK PERFORMED.
